EconPapers    
Economics at your fingertips  
 

On the Exponential Diophantine Equation 15^x-17^y=z^2

Wariam Chuayjan, Theeradach Kaewong and Sutthiwat Thongnak
Additional contact information
Wariam Chuayjan: Department of Mathematics and Statistics, Faculty of Science and Digital Innovation, Thaksin University, Phatthalung 93210, Thailand.
Theeradach Kaewong: Department of Mathematics and Statistics, Faculty of Science and Digital Innovation, Thaksin University, Phatthalung 93210, Thailand.
Sutthiwat Thongnak: Department of Mathematics and Statistics, Faculty of Science and Digital Innovation, Thaksin University, Phatthalung 93210, Thailand.

International Journal of Latest Technology in Engineering, Management & Applied Science, 2024, vol. 13, issue 5, 215-217

Abstract: In this work, the exponential Diophantine equation 15x-17y=z2, where x,y and z are non-negative integers, was studied and presented with the theorems governing its expressions. The result indicated that (x,y,z)= (0,0,0) was a unique solution to the equation.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.ijltemas.in/DigitalLibrary/Vol.13Issue5/215-217.pdf (application/pdf)
https://www.ijltemas.in/papers/volume-13-issue-5/215-217.html (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjb:journl:v:13:y:2024:i:5:p:215-217

Access Statistics for this article

International Journal of Latest Technology in Engineering, Management & Applied Science is currently edited by Dr. Pawan Verma

More articles in International Journal of Latest Technology in Engineering, Management & Applied Science from International Journal of Latest Technology in Engineering, Management & Applied Science (IJLTEMAS)
Bibliographic data for series maintained by Dr. Pawan Verma ().

 
Page updated 2025-03-19
Handle: RePEc:bjb:journl:v:13:y:2024:i:5:p:215-217